# SDR IPXA2016080206600

- Difficulty date: July 22, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Aircraft time: 47,026 hours, 14,847 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31803
- Condition: Corroded
- Location: Bs 1857
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C09.  BULGE DAMAGE ON EXTERNAL SKIN OF FUSELAGE TAIL SEC 48, AT BS 1857.  REPAIRED IAW SRID 4-3263483125 AND EO B767-5330-61376-A.
